King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10701

Title: A characterization of the Gumbel distribution based on record values
Authors: Ahsanullah, M
AlZaid, AA
Keywords: type I extreme value distribution
identically random variables
Issue Date: 2003
Citation: Volume: 32 Issue: 11 Pages: 2101-2108
Abstract: Suppose {X-j, j = 1,2,...} be a sequence of independent and identically distributed random variables from Type I extreme value distribution. Let X-L(1), X-L(2),... be the lower record values of this distribution. We assume the first observation as the first lower record, X-L(1). It is known that X-L(m) is identically distributed as XL(m+1) + W/m, where W has the exponential distribution with cumulative distribution function F(x) = 1-e(-x), x>0. In this article we will characterize the Type I extreme value distribution using this distribution property.
URI: http://hdl.handle.net/123456789/10701
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
2.docx12.18 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback